Please use this identifier to cite or link to this item:
Title: Parisian Option Pricing: A Recursive Solution for the Density of the Parisian Stopping Time
Authors: Dassios, A
Lim, JW
Keywords: Parisian option,;Brownian excursion,;Volterra equation
Issue Date: 15-Aug-2013
Publisher: Society for Industrial & Applied Mathematics (SIAM)
Citation: SIAM Journal on Financial Mathematics, 2013, 4 (1), pp. 599 - 615
Abstract: In this paper, we obtain the density function of the single barrier one-sided Parisian stopping time. The problem reduces to that of solving a Volterra integral equation of the first kind, where a recursive solution is consequently obtained. The advantage of this new method as compared to that in previous literature is that the recursions are easy to program as the resulting formula involves only a finite sum and does not require a numerical inversion of the Laplace transform. For long window periods, an explicit formula for the density of the stopping time can be obtained. For shorter window lengths, we derive a recursive equation from which numerical results are computed. From these results, we compute the prices of one-sided Parisian options.
Appears in Collections:Mathematical Sciences

Files in This Item:
File Description SizeFormat 
FullText.pdf259 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.